Journal article icon

Journal article

Continuous time dynamics of the thermal minority game

Abstract:
We study the continuous time dynamics of the thermal minority game. We find that the dynamical equations of the model reduce to a set of stochastic differential equations for an interacting disordered system with nontrivial random diffusion. This is the simplest microscopic description which accounts for all the features of the system. Within this framework, we study the phase structure of the model and find that its macroscopic properties strongly depend on the initial conditions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.62.r9

Authors


Garrahan, JP More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
Volume:
62
Issue:
1 Pt A
Pages:
R9-R12
Publication date:
2000-07-05
DOI:
EISSN:
1095-3787
ISSN:
1063-651X
URN:
uuid:ff547fbc-a720-41f4-9e67-1eb3aa919461
Source identifiers:
24838
Local pid:
pubs:24838
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP